MathSciNet Relay Station
MathSciNet bibliographic data
MR715889 (85k:26006) 26A27
Smith, Arthur Correction to: "The differentiability of Riemann's function'' [Proc. Amer. Math. Soc. 34 (1972), 463–468; MR0308337 (46 #7451)]. Proc. Amer. Math. Soc. 89 (1983), no. 3, 567–568.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement